FDA: Aspirin Overuse May Cause Liver Damage

newsone@newsone.com | 1/16/2014, 4:45 p.m.
<div><p></p><noscript></noscript>You’re in pain. You pop a vicodin. Then an aspirin. And another. And another. <p>But…do you really know how much ...

But…do you really know how much aspirin, particularly in combination with other prescriptions, you should be taking to avoid not only pain, but dangerous side effects you weren’t counting on?

READ: Aspirin vs. Acetaminophen

LIKE BlackDoctor.org on Facebook! Get Your Daily Medicine…For LIFE!

The Food and Drug Administration (FDA) has asked doctors not to prescribe combination drugs containing more than 325 mg of acetaminophen, as higher doses increase the risk of liver damage, or even death.

“Many consumers are often unaware that many products (both prescription and OTC) contain acetaminophen, making it easy to accidentally take too much,” the FDA said in a statement.

READ: Why The FDA Wants To Restrict…

The warning does not apply to over-the-counter drugs such as Tylenol, which contains acetaminophen.

Read more http://newsone.com/2839319/fda-aspirin-overuse-may-cause-liver-damage/